# SDR FDEA202501240124

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,919 hours, 22,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57111215203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSP - RH CENTER WING BOX REAR SPAR FR47 BOTTOM PANEL "C" HOLE FOUND CRACKED   SINGAL. COMPLIED WITH EA: 6-5710-T0381607 P1. TITLE: WINGS - BASIC WING STRUCTURE - LH WING FR47   REAR SPAR HOLE G CRACK REPAIR - SB A300-57-6113. REPAIRED THE CENTER WING BOX REAR   SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 LH SIDE CRACKED FASTENER "C"   HOLE. THIS REPAIR IS CONSIDERED AS CATEGORY B REPAIR DUE TO AWAITING FURTHER DT   APPROVAL. FOLLOW-UP ACTION PER EA: 6-5710-T0381607. MAJOR REPAIR IAW FEDEX GMM6-2-  100. SEE WRI 57101607 FOR WORK DETAILS.
